Hey, I started Microlite, the contraceptive pill on Sunday, so this is my third day. I don't know if I'm being paranoid but I had a really bad headache all of yesterday and it didn't go away with painkillers, and it was still there this morning but i took two ibuprofen and it cleared up. This is very strange for me as I do get alot of headaches because of stress and sleep deprivation but they usually go away once I get sleep. I'm also on Zimovane and Sertraline, could these have an effect on the pill?
Did you mention to your Dr that you get frequent headaches??? the reason I ask is because I just went to the Dr to get on BC and one of the 1st questions she asked me is if I getr frequent headaches or suffer from migraines. I do so she had to find a BC that was safe. She said a lot of BC will make your headaches worse and more frequent. SO contact your Dr abou this. Good Luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.